MathSciNet Relay Station
MathSciNet bibliographic data
MR1630178 52A55 (53C45)
Schlenker, Jean-Marc Métriques sur les polyèdres hyperboliques convexes. (French) [Metrics on convex hyperbolic polyhedra] J. Differential Geom. 48 (1998), no. 2, 323–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement